Skip to main content
"By creating we think, by living we learn" Patrick Geddes
Main University menu
 

Templates Top-Level Menu

Dr A D Sands, FRSE

Name:
Arthur Sands
Position:
Reader (Emeritus)
Address:
Department of Mathematics
University of Dundee
Dundee DD1 4HN
Room:
E-mail:
adsandsatmaths.dundee.ac.uk
Phone:
01382 384474
Fax:
01382 385516

Recent Publications

  • Sands, A.D., Some classes of finite abelian groups, Acta Sci. Math. 76, 383-395 (2010).
  • Sands, A.D., A note on distorted cyclic subsets, Math. Pannonica 20 (1), 123-127 (2009).
  • Sands, A.D., Szabó, S., Factoring groups into subsets, Lecture Notes in Pure and Applied Mathematics, Vol. 257, Chapman & Hall (2009).
  • Sands, A.D., Factorizations of abelian groups involving simulated factors and one other factor, Acta Sci. Math. (accepted).
  • Sands, A.D., A note on quasi-periodic factorization, International Journal of Algebra and Computation, 18, 421-422 (2008).
  • Sands, A.D., A generalization of Hajós Theorem, International Electronic Journal of Algebra 3, 83-95 (2008).
  • Sands, A.D., A question concerning the factorization of cyclic groups, International Journal of Algebra and Computation, 17, 1573-1575 (2007).
  • Sands, A.D., Szabó, S., The possibility of extending factorization results to infinite abelian groups, Beitr. Algebra Geom. 48 (1), 151-173 (2007).
  • Sands, A.D., Szabó, S., Nonquasi-periodic factorizations for certain finite abelian groups, International Journal of Algebra and Computation 17, 837-849 (2007).
  • Sands, A.D., Yahya, H., Some graded radicals of graded rings, Math. Pannonica 16 (2), 211-220 (2005).
  • Sands, A.D., Replacement of factors by subgroups in the factorization of Abelian groups, Bull. Lond. Math. Soc. 32 (3), 297-304 (2000); corrigendum ibid. 37, No.1, 80 (2005).
  • Sands, A.D., Factoring finite Abelian groups, J. Algebra 275 (2), 540-549 (2004).
  • Sands, A.D., Tumurbat, S., On the semisimple classes of left hereditary radicals, Bul. Acad. Stiinte Repub. Mold. 36, 97-100 (2001).
  • Amin, K., Corradi, K., and Sands, A.D., The Hajós Property for 2-Groups, Acta Math. Hungarica 89(3), 189-198 (2000).